Abstract and Applied Analysis

Abstract and Applied Analysis / 2002 / Article

Open Access

Volume 7 |Article ID 673602 | https://doi.org/10.1155/S1085337502000775

Nguyen Minh Chuong, Ta Ngoc Tri, "The integral wavelet transform in weighted Sobolev spaces", Abstract and Applied Analysis, vol. 7, Article ID 673602, 8 pages, 2002. https://doi.org/10.1155/S1085337502000775

The integral wavelet transform in weighted Sobolev spaces

Received27 Sep 2001

Abstract

The integral wavelet transform is defined in weighted Sobolev spaces, in which some properties of the transform as well as its asymptotical behaviour for small dilation parameter are studied.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views175
Downloads715
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.